EconPapers    
Economics at your fingertips  
 

On stochastic modelling for discrete bilinear systems in Hilbert space

C.S. Kubrusly

Mathematics and Computers in Simulation (MATCOM), 1989, vol. 31, issue 1, 19-30

Abstract: Infinite-dimensional discrete-time bilinear models driven by Hilbert-space-valued random sequences can be rigorously defined as the uniform limit of finite-dimensional bilinear models. Existence and uniqueness of solutions for such infinite-dimensional models can be established by assuming only independence and structural similarity for the stochastic environment under consideration. Uniform structure equiconvergence implies uniform state convergence under suitable stability-like conditions.

Date: 1989
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475489900505
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:31:y:1989:i:1:p:19-30

DOI: 10.1016/0378-4754(89)90050-5

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:31:y:1989:i:1:p:19-30